# SDR UALA2013062704498

- Difficulty date: June 25, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 81,210 hours, 23,325 cycles
- Engine: Pwa PW2040
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6457053
- Part serial: 60
- Condition: Inoperative
- Location: Recirc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRESSURIZATION,  LT RECIRCULATION FAN INOPERATIVE AND EICAS MESSAGE SHOWED INTERMITTENTLY.   REPLACED LT RECIRCULATION FAN IAW MM, OPS AND LEAK CHECKED OK.
